National Changhua University of Education Institutional Repository : Item 987654321/8911
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15930238      Online Users : 26
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8911

Please use this identifier to cite or link to this item:

Title: Systems of Generalized Quasi-variational Inclusions Problems with Applicsations to Variational Analysis and Optimization Problems
Authors: Lin Lai-Jiu
Contributors: 數學系
Keywords: Variational inclusion;Saddle point;Minimax theorem;Mathematical
program with systems of equilibrium constraints
;Bilevel problem;Semi-infinite
;Upper (lower) semicontinuous multivalued map
Date: 2007-03
Issue Date: 2011-05-10T06:49:14Z
Publisher: Springer Verlag
Abstract: In this paper, we study an existence theorem of systems of generalized
quasivariational inclusions problem. By this result, we establish the existence theorems
of solutions of systems of generalized equations, systems of generalized vector
quasiequilibrium problem, collective variational fixed point, systems of generalized
quasiloose saddle point, systems of minimax theorem, mathematical program with
systems of variational inclusions constraints, mathematical program with systems of
equilibrium constraints and systems of bilevel problem and semi-infinite problem with
systems of equilibrium problem constraints.
Relation: Journal of Global Optimization, 38(1):21-39
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
202010210022.pdf285KbAdobe PDF502View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback